Weak Body Accompanied By Weight Loss After Taking Gastric Medicine?
Hello,. I was diagnosed with gastric disease at the end of last February after undergoing ECG tests and Thorax PA photos at the hospital. At first for 10 days I only ate porridge without salt because my blood pressure was also quite high. I was given Omeprazole and Amlodipine for 2 months. However, for just over a month I took the drugs, my body felt so weak that I no longer took the drugs. My weight has decreased by 5 kg from 50 kg to 45 kg now. Is the weight loss and weakness caused by the drugs? Then my diet has been according to the doctor’s instructions: 5-6 times a day in small portions. Please guide, to return my BB and also get back healthy. Thank you,.
Your stomach medicine and high blood pressure medicine do not cause weight changes and/or cause weakness. Your condition could be caused by=
Your diet The type of food you eat. Stomach disease. Psychological stress. Anemia. Hypotension. To restore your weight, you can adjust a balanced healthy diet, do exercise and consume a variety of healthy balanced foods. With such a pattern is expected you can gain weight and strengthen your body.
Make regular check-ups with your doctor to find out the status of your high blood pressure. Avoid foods that are too salty or rich in salt so that blood pressure does not get higher.
I hope this helps.